EconPapers    
Economics at your fingertips  
 

Remarks on Stability of the Equation of Homomorphism for Square Symmetric Groupoids

Anna Bahyrycz () and Janusz Brzdȩk ()
Additional contact information
Anna Bahyrycz: Pedagogical University
Janusz Brzdȩk: Pedagogical University

A chapter in Handbook of Functional Equations, 2014, pp 37-57 from Springer

Abstract: Abstract Let $(G,\star)$ and $(H,\circ)$ be square symmetric groupoids and $S\subset G$ be nonempty. We present some remarks on stability of the following conditional equation of homomorphism $$f(x\star y)=f(x)\circ f(y) \qquad x,y\in S, x\star y\in S\;,$$ in the class of functions mapping S into H. In particular, we consider the situation where $H=\mathbb{R}$ and $$-\nu(x,y)\le h(x\star y)-h(x)\circ h(y) \le \mu(x,y) \qquad x,y\in S, x\star y\in S\;,$$ with some functions $\mu,\nu:S^2\to [0,\infty)$ .

Keywords: Hyers-Ulam stability; Square symmetric groupoids; Homomorphism; Fixed point; Complete metric; Linear equation (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_2

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_2